# SDR IXXA202308175047

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 91,876 hours, 24,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND FLASHLIGHT IN FLIGHT DECK INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT IN ACCORDANCE WITH IAI SSM 25-60-00.
